ITEM METADATA RECORD
Title: Hochster's small MCM conjecture for three-dimensional weakly F-split rings
Authors: Schoutens, Hans # ×
Issue Date: 2017
Publisher: M. Dekker
Series Title: Communications in Algebra vol:45 issue:1 pages:262-274
ISSN: 0092-7872
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Mathematics - miscellaneous
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science